Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cymbalta and coffee? verne

Posted by karaS on October 24, 2004, at 15:04:09

In reply to Re: Cymbalta and coffee? karaS, posted by verne on October 24, 2004, at 5:36:13

> Hi Kara,
>
> I've been on cymbalta about 5 weeks and finally settled at 20mgs per day after being at 40mgs to 60mgs per day.
>
> At any dose, I definitely noticed less side effects after about a month. Yesterday I went for a long walk with my daughter and had a super-strong cup of gourmet coffee with no ill effects - although my heart raced last night when I had a little ice cream with my chocolate syrup.
>
> Perhaps the combination of inderal LA 60mgs and cymbalta is key for me. I think the inderal counteracts some of the cymbalta SE's. I had to go down in dose mostly due to sexual side effects. I also experienced some drowsiness but also stimulation.
>
> And although I felt less depressed and better able to concentrate, I barely knew my name at times. I had to get a pill organizer because I couldn't remember whether I had taken my daily dose. Yet in other ways, my mind has been as sharp as ever. Just can't remember my address or who I am. Maybe that's a good thing.
>
> verne


Verne,
You're too funny. As for your heart racing from ice cream with chocolate syrup and not from a strong cup of coffee, why do you think that is? That makes no sense to me.

I'm still trying to sort out all of the different posts about Cymbalta even though I know that none of it really matters. The only thing that matters is your own reaction to it. I'm very surprised so far at the groggy unreal feeling I'm experiencing. I have read so many posts here about this being a cleaner drug than Effexor. My experience has been the opposite so far. Once I got on Effexor XR, after brief periods of adjustment time which were mild, I couldn't even tell I was taking anything (other than the sexual side effects). Same with Zoloft. To me, they were two of the cleanest drugs (not counting the withdrawal on Effexor of course). Unfortunately neither of them did jack for me. I wish now that I had had the guts to go up to 300 mg. on Effexor. My blood pressure started to rise at 225 and I freaked.

I'm so torn. What to do now? I haven't given Cymbalta a fair trial by any means but I just don't have 2 months to feel like this. I HAVE TO FUNCTION NOW!!

Kara


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:karaS thread:406397
URL: http://www.dr-bob.org/babble/20041024/msgs/406673.html